EconPapers    
Economics at your fingertips  
 

On the Indices of Zeros of Nash Fields

Stefano DeMichelis and Fabrizio Germano ()

Journal of Economic Theory, 2000, vol. 94, issue 2, 192-217

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(00)92669-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the indices of zeros of nash fields (2000) Downloads
Working Paper: On the indices of zeros of Nash fields (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:94:y:2000:i:2:p:192-217

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-08-17
Handle: RePEc:eee:jetheo:v:94:y:2000:i:2:p:192-217